Vol. 102, No. 1, 1982

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Manifolds modelled on the direct limit of lines

Richard Elam Heisey

Vol. 102 (1982), No. 1, 47–54
Abstract

The main theorem of this paper is that topological manifolds modelled on R = lim
→Rn are stable. Combined with previous work this theorem enables us to embed R-manifolds as open subsets of R, classify R-manifolds by homotopy type, and triangulate R-manifolds.

The results established here were announced in the [8].

Mathematical Subject Classification 2000
Primary: 57N20
Secondary: 58B05
Milestones
Received: 15 June 1979
Revised: 9 February 1980
Published: 1 September 1982
Authors
Richard Elam Heisey